MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FREE PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS

ROCHE DIAGNOSTICS ELECSYS FREE PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Catalog Number 08828610190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for samples from two patients tested with the elecsys free psa and the elecsys total psa assay on a cobas e 801 module.The free psa values were greater than the total psa values.The questionable results were not reported outside of the laboratory.This medwatch will apply to the free psa assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the total psa assay.Patient 1: on (b)(6) 2023, the sample initially resulted in a free psa value of 0.0138 ng/ml and repeated as 0.0138 ng/ml.On (b)(6) 2023, the sample initially resulted in a total psa value of < 0.006 ng/ml, accompanied by a data flag.Patient 2: on (b)(6) 2023, the sample initially resulted in a free psa value of 0.0114 ng/ml.On (b)(6) 2023, the sample was repeated, resulting in a free psa value of 0.0105 ng/ml.On (b)(6) 2023, the sample initially resulted in a total psa value of < 0.006 ng/ml, accompanied by a data flag.On (b)(6) 2023, the sample initially resulted in a total psa value of < 0.006 ng/ml, accompanied by a data flag.The serial number of the cobas e 801 module is (b)(6).
 
Additional Manufacturer Narrative
The field service engineer found an issue with the reagent probe and crystallization in the pre-wash rinse station.The rinse stations, sample and reagent probes, and pre-wash flow paths were cleaned.Measuring cell preparation was performed.These maintenance issues were not related to the reported event.The patient samples were requested for investigation but could not be provided.Based on the information provided, a general reagent-related issue can be excluded.The reagent performs within specifications.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS FREE PSA
Common Device Name
PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17309611
Report Number1823260-2023-02235
Device Sequence Number12578065
Product Code LTJ
UDI-Device Identifier07613336166628
UDI-Public07613336166628
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P000027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number08828610190
Device Lot Number66931301
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown